Can statins cause chronic low-grade myopathy?

Research output: Contribution to journalArticle

42 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)617-618
Number of pages2
JournalAnnals of Internal Medicine
Volume137
Issue number7
StatePublished - Oct 1 2002

Fingerprint

Anticholesteremic Agents
Hydroxymethylglutaryl-CoA Reductase Inhibitors
Muscular Diseases
Creatine Kinase

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Can statins cause chronic low-grade myopathy? / Grundy, Scott M.

In: Annals of Internal Medicine, Vol. 137, No. 7, 01.10.2002, p. 617-618.

Research output: Contribution to journalArticle

@article{96b179a25c9f4b268284ed0cecda007e,
title = "Can statins cause chronic low-grade myopathy?",
author = "Grundy, {Scott M}",
year = "2002",
month = "10",
day = "1",
language = "English (US)",
volume = "137",
pages = "617--618",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "7",

}

TY - JOUR

T1 - Can statins cause chronic low-grade myopathy?

AU - Grundy, Scott M

PY - 2002/10/1

Y1 - 2002/10/1

UR - http://www.scopus.com/inward/record.url?scp=0036787998&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036787998&partnerID=8YFLogxK

M3 - Article

C2 - 12353951

AN - SCOPUS:0036787998

VL - 137

SP - 617

EP - 618

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 7

ER -